# SDR FDEA201102060483

- Difficulty date: February 6, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 59,760 hours, 37,180 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT OUT UPPER BS 620 FITTING HAS 2 ELONGATED HOLES.  REMOVED DAMAGED, FITTING, FABRICATED NEW FITTING & INSTALLED NEW FITTING AT BS 620   IAW DWG. NR 53FX1286 & SRM 51-10-2 & SRM 51-30-2.
